Insatiable thirst

Apologies if this is double. It said I expired At the end of January I got the flu and unintentionally went off my psych meds.

Sponsored Links

It was about three weeks of irregular dosing before Sunday 2/21, when I went back on them on a regular schedule. Most of the following could be side effects Since Wednesday I have not had a bowel movement, despite 4 doses of OTC oral laxatives and 4 suppositories and an assortment of food/bev that would normally help.

It is now very painful from my belly button down, as well as the corresponding area of my back side and a small area higher up on the left side of my torso, just under the top few ribs.

At this point, lying down is the only position in which the cramping is not completely miserable. Since Wednesday I have also had an insatiable thirst, consuming a gallon or more of water a day.

I have barely been urinating inspite of the insatiable thirst, however, and it yields a yellowish brown liquid. I am hesitant to google my symptoms but also embarrassed to tell a Dr at an Urgent Care facility that I cannot urinate or have a bowel movement.

Currently I am taking Wellbutrin, Naltrexone, Nuvigil, Mirtazipine and Hydroxizine. My past history consists of BPD and Trichotillomania(see meds above) 7 knee surgeries, one which included a massive post op infection that resulted in 3 months of vancomycin via picc line.Any help would be greatly appreciated escecially regarding my insatiable thirst .

 

[ad code=2 ]​​​​​

 

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>